# SDR UIEA2019070104647

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,024 hours, 25,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND FLOOR POST TO FRAME CRACKED ON MIDDLE FASTENER, LOWER FASTENER AND UPPER O/B RADIUS ON AFT SIDE OF FLOOR POST STATION 1395 STR 33R. ( REMOVED AND REPLACED STA 1395 STR 33R CLIP IAW SRM 51-40-02 AND DWG 146T1516 REV C.  )
